# SDR C2XA10RI100

- Difficulty date: July 19, 2010
- Submitted: August 3, 2010
- Operation: Air carrier
- Aircraft: N15910
- Make and model: Emb EMB-145LR
- Aircraft serial: 145455
- Aircraft time: 21,968 hours, 16,639 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22250N030301
- Part serial: 268
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 24,737 hours, 16,793 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 2664 - EWR - FLIGHT CREW REPORTED AUTO PRESSURIZATION FAIL.  EWR MX REMOVED AND REPLACED DIGITAL PRESSURE CONTROLLER AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
